Bootstrap, wild bootstrap, and asymptotic normality


Mammen, Enno



Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 93
Issue number: 4
Page range: 439 - 455
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno (1992) Bootstrap, wild bootstrap, and asymptotic normality. Probability Theory and Related Fields Berlin [u.a.] 93 4 439 - 455 [Article]


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item